# SDR SWAA2021040213377

- Difficulty date: January 3, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 44,880 hours, 24,104 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241ABF HAS DAMAGE TO PREVIOUS BONDED SURFACE / REPAIRED DAMAGE TO PREVIOUS BONDED SURFACE IAW SRM 53-00-50-2R-1 ON CABIN FLOOR PANEL 241ABF. DAMAGE WAS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DELAM IS NOT PERMITTED. 20733U 10JAN20
